MAUDE Adverse Event Report: CREAGH MEDICAL BIOTRONIK PASSEO-35HP; PTA CATHETER

CREAGH MEDICAL BIOTRONIK PASSEO-35HP; PTA CATHETER
Model Number 8/80/75
Medical Device Problem Codes Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the same procedure reported in mfr report #: 3005994106-2022-00007, a second balloon was used after the initial balloon burst.This report is to document the second balloon used, also burst at 21 atm.There was no patient harm and the patient was later discharged home.
 
Event or Problem Description
Balloon burst at 21 atm, another balloon was used.Same size, same location.Burst at 21 atm also.
 
Additional Manufacturer Narrative
Correction: b5 updated.H3: hardware analysis confirmed the reported issue.The balloon had burst longitudinally.The burst traveled the length of the balloon and terminated at the proximal balloon cone and distal sleeve respectively.H6: code a041001 (1504) no longer applies to the event.
 
Event or Problem Description
During treatment of a brachiocephalic fistula (bcf), the balloon burst at 21 atm during first inflation.This was the second balloon which burst during the same procedure.Additional information received indicated the balloon was prepped per indications for use.The reported issue occurred in a venoplasty procedure.The target vessel had moderation calcification (approximately 30%).There was no impact to patient outcome.

Brand Name
BIOTRONIK PASSEO-35HP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
holly ramirez
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007000
MDR Report Key15788237
Report Number3005994106-2022-00008
Device Sequence Number5623073
Product Code LIT
UDI-Device Identifier05391525781587
UDI-Public05391525781587
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2024
Device Model Number8/80/75
Device Catalogue Number399094
Device Lot Number22102396
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale